| Model Number |
H7493941808300 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that stent dislodgement occurred.A 3.00 x 8mm synergy xd drug-eluting stent was selected for use during an inservice for technicians.The stent was pulled off from the delivery catheter, so another drug eluting stent was used.There was no patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the device was disposed; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Since the batch number and the manufacturing date were not reported for this complaint, a ship history of previous lots sent to the customer was reviewed.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of unintended use error contributed or caused the event.This code was selected as the most probable complaint cause based on the information available.It is most likely that the reported stent dislodgement occurred due to an unintentional handling error during inservice, most likely as the stent protector was being removed.During the manufacturing process a stent protector would not fit over a damaged stent, and furthermore any unit not meeting specification would be automatically scrapped.The product record review confirmed that this is not a new failure type, and the risk is anticipated.There was no evidence of a manufacturing issue or design issue which could have caused the complaint.